# SDR DL72S960255

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- Engine: Pwa JT8D15A
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Broken
- Location: Nr 3 Eng Strut
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON, WING ANTI-ICE NOT ON, BUT DUCT TEMP SHOWED 200 DEGREES.  FOUND STRUT WING ANTI-ICE VALVE STUCK OPEN.  REMOVED AND REPLACED RELAY R32 AND FOUND BROKEN WIRES IN CANNON PLUG ON STRUT VALVE.  REMOVED AND REPLACED CANNON PLUG VALVE, OPERATION NORMAL.
